# SDR FDEA202307181232

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LEFT HAND WING DROOPED LEADING EDGE   UPPER SKIN APPROXIMATELY STATION XDLE 320. EXISTING REPAIR AT LEFT HAND WING DROOPED LEADIING EDGE UPPER SKIN   APPROXIMATELYSTATION XDLE 320 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH   SRM 57-40-01-2R REPAIR 15 FIGURE 201. EO # 1-5100-7-5001B7 PT1 TITLE : STRUCTURES - REPAIR   CATATLOG - MD11 - REPAIR IDENTIFICATION AND TRACKIN REQUIREMENTS 14 CFR 121.707.   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
